KANSAS CITY, Mo. (KCTV) — The Kansas City, Kansas Police Department is warning its community about the dangers of fentanyl following a recent discovery.
Police said a recent search warrant led to the seizure of “approximately 6,000 counterfeit prescription pills containing the deadly drug fentanyl along with eight firearms and other drugs.”
A press release said the pills were made to look like you might buy them in a pharmacy, but they could contain lethal levels of fentanyl.
ALSO READ: Family remembers daughter killed by fentanyl overdose
“To date in 2022, there have been 61 overdoses and 11 overdose deaths in Kansas City, Kansas alone,” the department said. “This is serious business.”
Officials issued the following warning signs when someone could be suffering from an overdose:
- A person’s lips instantly turn blue
- Gurgling noises when breathing
- Stiffness of the body or seizure-like activity
- foam at the mouth
- Confusion or strange behavior before the person loses consciousness
ALSO READ: ‘Three boys survived and Cooper didn’t’: Mom of teen who died of fentanyl overdose launches ‘keep clean’ campaign
Copyright 2022 KCTV. All rights reserved.